# SDR FDEA201209253433

- Difficulty date: September 25, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD LOWER CUTOUT FOUND EDGE CHAFED.   TRIMMED OUT AND REPAIR CARRY-OUT AS PER SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 50 AND SRM 51-33-01   REVISION 50. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
